MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIOCORE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE

COLLAGEN MATRIX, INC. BIOCORE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Model Number 214-0060-ST
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This parent mdr is mdr.This mdr is for suspect device 2.
 
Event or Problem Description
Complaint submitted through clinical data collection.Limited information provided and it is unlikely further information surrounding the patient or the event will be provided.Patient was diagnosed with chronic lower backpain.Two items of the biocore mineral collagen composite bioactive moldable were used on a patient during initial surgery on (b)(6) 2024.Product was implanted in patient in location l3-4 and l4-5.A bone marrow aspirate and allograft (not collagen matrix, inc.Products) were used in conjunction with the biocore bioactive product.Additionally, it was reported that invictus screws and a cage was also used (not collagen matrix, inc.Products).Customer reported no complications were noted during implant and the product handled and performed excellent.On (b)(6) 2024 there was mild anterior subsidence of the l4-l5 cage into the anterior l5 vertebral body.Customer confirmed this was not a serious adverse event and reported physical therapy as the behavioral/lifestyle intervention for the patient.Customer stated patient was to start physical therapy on (b)(6) 2024.No further details surrounding outcome of physical therapy, patient status, and patient outcome will be provided.

Brand Name
BIOCORE
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
MDR Report Key22162085
Report Number2249852-2025-00014
Device Sequence Number8920981
Product Code MQV
UDI-Device Identifier00813954024769
UDI-Public(01)00813954024769(17)250630(10)FB220502
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Expiration Date06/30/2025
Device Model Number214-0060-ST
Device Catalogue Number214-0060-ST
Device Lot NumberFB220502
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/07/2025
Initial Report FDA Received Date06/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown